# SDR VNAA201911298890

- Difficulty date: November 29, 2019
- Submitted: November 30, 2019
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 40,428 hours, 29,807 cycles
- System (JASC): 5200 · Doors
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LWR FWD INTERCOSTAL DD5 IS CORRODED.   REMOVED PAX DOOR LWR FWD INTERCOSTAL DDS IAW CRJ 700 SRM 51-42-06-001-001-A01 REV 37.   INSTALLED SAME SERVICEABLE PAX DOOR LWR FWD INTERCOSTAL DD5 IAW CRJ 700 SRM 51-42-06-001-001-A01 REV37.   INTERCOSTAL REQUIRES REPAIR. PERFORMED PERMANENT REPAIR OF MINOR SURFACE CORROSION IAW BSC EO CL 600-2610-52-LO 6259.
